MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO 2010 REV-B-EXCHANGE

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO 2010 REV-B-EXCHANGE
Model Number 453564483321
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After restarting the device everything worked again.The customer reported the issue as intermittent.A philips field support engineer (fse) visited the customer site, but the customer advised that the reported error is currently no longer present.The customer will report the issue if the error recurs.The issue is currently no longer present or reproducible, but the reported problem was confirmed.The device remains in use.If additional information is received the complaint file will be reopened.Reporting address state: 07 h3 other text : see h10.
 
Event or Problem Description
It was reported that the ground floor electrocardiogram (ecg) signal was frozen during the examination.However, the pressure continued to run correctly.The device was in use on a patient at the time of the event.There was no adverse event reported.

Brand Name
XPER FLEX CARDIO 2010 REV-B-EXCHANGE
Common Device Name
XPER FLEX CARDIO 2010 REV-B-EXCHANGE
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
hisham alzayat
12151 research parkway
orlando, FL 32826
4072753220
MDR Report Key19096252
Report Number1051786-2024-00002
Device Sequence Number7607383
Product Code MWI
UDI-Device Identifier00884838083523
UDI-Public00884838083523
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564483321
Device Catalogue Number453564483321
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown